# SDR YENA2025032600331

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 76,107 hours, 27,664 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#65, BOS-RSW. ' DURING DESCENT BELOW FL10 WITH HP VLVS OPEN - CP CREW EXPERIENCED AN ODOR EVENT THAT LASTED UNTIL TOUCHDOWN (PACKS); COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. IDENTIFIED ODOR (LEAKS FOUND IN THE APU AFT DRAIN) DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085. CLEARED MDDR.'
